# SDR QXEA2011100600926

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,739 hours, 11,660 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101910A
- Part serial: 0211
- Condition: Obstructed
- Location: Recirculation
- Part time: 10,743 hours, 11,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

UPON ENTERING CABIN NOTICED STRONG ACRID ODOR & A HAZE IN THE CABIN THE RECIRC FAN SWITCH WAS ON WITH NO AIRFLOW FROM PASSENGER VENTS.   REMOVED RECIRCULATION FAN IAW AMM TASK 21-22-16-000-801.  FOUND RED SHOP RAG LODGED IN RECIRC FAN INTAKE.  INSPECTED DOWNSTREAM DUCTING AND ADJACENT AREAS FOR EVIDENCE OF TORN RAG. NO DEFECTS NOTED. INSTALLED A SERVICABLE RECIRC FAN FROM STOCK IAW AMM TASK 21-22-16-400-801. OPS TEST IS GOOD. RETURNED TO SERVICE.
